# SDR P5CA2025010200001

- Difficulty date: January 3, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N857GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37568
- Aircraft time: 57,165 hours, 8,870 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Panel
- Condition: Punctured
- Location: Sec 46
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE - SEC 46 LOWER AFT CARGO COMPARTMENT FLOOR PANEL PUNCTURE - DAMAGED NEAR STA 1540 TO 1560.( FUSELAGE - SEC 46 STA 1540-1560 RBL 45" TO RBL 55" LOWER AFT CARGO COMPARTMENT FLOOR PANEL PUNCTURE - DAMAGED AREA REPAIRED IAW RI-53-12-17630 REV.A  )
